# SDR YENA2023081000930

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N2059J
- Make and model: Airbus A321-271N
- Aircraft serial: 09245
- Aircraft time: 8,919 hours, 2,538 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1284, MCO-JFK. 'AFTER FOLLOWING THE MEL FOR 36-11-07B FOR IDLE DESCENT THEN TURNING PACK 1 & ENG-1 BLEED BACK ON THERE IS A DIRTY SOCK SMELL FOR ABOUT 5 MINUTES; AFTER READING MEL 36-11-07B PACK # 1 & ENG 1 BLEED CAN NOT BE TURNED ON DUE TO HP BLEED VALVE BEING LOCKED OUT. ECS LEVEL A PERFORMED FOR PREVENTATIVE MX IAW AMM 21-00-00-615-802A. OK FOR SERVICE.'
